Tales of the Northern Cities
Bibliographic Data
| ID | 6031675 |
|---|---|
| Authors | Matthew J Gordon (0009-0007-1765-8430, corresponding author) |
| Year | 2000 |
| Volume | 75 |
| Issue | 4 |
| Pages | 412-414 |
| Publication date | 2000-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Speech (JOURNAL) |
| Journal identifiers | ISSN: 0003-1283 • E-ISSN: 1527-2133 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00031283-75-4-412 |
| OpenAlex | W2018183263 |
| Language | EN |
| Citations received | 1 |
Research Article| November 01 2000 TALES OF THE NORTHERN CITIES MATTHEW J. GORDON MATTHEW J. GORDON Search for other works by this author on: This Site Google American Speech (2000) 75 (4): 412–414. https://doi.org/10.1215/00031283-75-4-412 Cite Icon Cite Share Icon Share Facebook Twitter LinkedIn MailTo Permissions Search Site Citation MATTHEW J. GORDON; TALES OF THE NORTHERN CITIES. American Speech 1 November 2000; 75 (4): 412–414. doi: https://doi.org/10.1215/00031283-75-4-412 Download citation file: Zotero Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search Books & JournalsAll JournalsAmerican Dialect SocietyAmerican Speech Search Advanced Search The text of this article is only available as a PDF. American Dialect Society2000 Article PDF first page preview Close Modal You do not currently have access to this content
Citation · Download · Icon · Information retrieval · Library science · Programming language · Search engine · Search engine optimization · World Wide Web · Computer Science · History · Linguistic Variation and Morphology
| Citations per year | 0.33 |
|---|---|
| Citation span | 2023 - 2023 (1) |
| Highly cited | No |